# SDR SWAA2025061069195

- Difficulty date: May 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 727C TO BS 727E RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2025-309360<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 AND RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT BECAUSE THE CORROSION EXCEEDS THE LIMITS IAW B737-700 SRM 53-00-53-1A-2 STEP 4 A (2) (A) FIGURE 103;DETAIL D. REFER TO THE FOLLOWING TARGET TTG8Q010BB9C TO SEE PROCEDURE AND INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 AND RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT BECAUSE THE CORROSION EXCEEDS THE LIMITS IAW B737-700 SRM 53-00-53-1A-2 STEP 4 A (2) (A) FIGURE 103;DETAIL D. REFER TO THE FOLLOWING TARGET TTG8Q010BB9C TO SEE PROCEDURE AND INDIVIDUAL SIGN OFF BELOW. TASK CERTIFIED
